# SDR DHL2007742059

- Difficulty date: November 20, 2007
- Submitted: February 17, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 303.9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 303.9 FRAME WEB IS CRACKED AT STRINGER 15 WEB CUT OUT AND STRINGER 16 WEB CUT OUT AND CRACK INDICATION AT INBOARD CHORD WEB CUT OUT VERIFIED BY NDT.  REMOVED CRACKED PARTS IAW B-727 SRM 51-30-2 AND SB727-53A-0153 REV 7.  LOCATED AND DRILLED NEW PARTS IAW B-727 SRM 51-30-5 AND 51-30-2.  TREATED AND PRIMED PARTS IAW B-727 SRM 51-10-2.  INSTALLED NEW PART AT FUSELAGE STATION 303.9 FRAME STRINGERS 15L AND 16L IAW B-727 SRM 51-30-2 AND SB727-53A-0153 REV 7.
